Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Are there any side effects for bupron and lamitor od

Premium Questions

Dr. Preeti Parakh MD

medicne whole life.i want to know the side effect of medicines.He also advicing me sleep study. I want ...I XXXX, taking medicine namely Lamitor100dt BD, premiprex10BD,Prodep alternative day OD,... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr.  Soujanya MD

we are concerned abt the side effects of Arip (as of now he has taken 12 dosage) like TD and on heart. can i ask his doctor to stop arip or replace it with another medicine with less side... View answer

Answered by : Dr. Soujanya ( Psychiatrist)
Dr. Naveen Kumar MD

redused after using ValparinChrono, and after that i was suggested to take Lamitor OD as my EEG still ... on Levroxa . But after starting Lamitor OD 100mg, my ear started hurting....... View answer

Answered by : Dr. Naveen Kumar ( ENT Specialist)
Dr. Vishal Garala MD

sir/mam, I'm taking fludac-40mg,fluvox-100mg,bupron xl 300 mg,telista-h 40mg and zapiz-1 mg daily for my OLD, hypertension and depression since last 2 years.I want to reduce my drugs dependency.How can I ... View answer

Answered by : Dr. Vishal Garala ( Psychiatrist)
Dr. Mayank Bhargava MD

Hi! What are the side effects of Azivent 500mg ... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)

Public Forum Discussions

Dr. AJEET SINGH MD

I am being treated for depression. I take 300 mg bupron and 600 mg lamitor od.. but without advice ... side effects for the same.. I feel really agitated if I think I should stop.. ... View answer

Answered by : Dr. AJEET SINGH ( General & Family Physician)
Dr.    Sudhir Kumar MD

side effects of lamitor OD.( I have never had a full attack since I was in 9th Std .) ...I was in 9th Grade..I have been on various meds like Dilantin and Tegrital, now I am on lamitor... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr.  Zubayer Alam MD

of depression i was prescribed paxidep cr 25 and lamitor od 50. I am taking these medicines since then. Would i have to take these medicines life long? Are there any side effects of these... View answer

Answered by : Dr. Zubayer Alam ( General & Family Physician)
Dr.  Vaddadi Suresh MD

I am in medication of bupron xl 150, daxid 50 mg and lamitor od 300 mg, naltima 50 mg ... have been diagnosed with vertigo. Am taking physiotherapy. Pl let me know the side effects of all... View answer

Answered by : Dr. Vaddadi Suresh ( Internal Medicine Specialist)
Dr. Het Ram Bishnoi MD

hi iam taking Lamitor OD 100 one tab per day since last approx 4/5 years. I am fine since then with few time face with depression symptoms . But before that i was in great trouble for sure. I am finding ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD

Dr.  Aarti Abraham MD

No there is no such side effect.